# SDR RAAA00E8001

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON P/F AFT RIGHT MID CABIN OVERWING EXIT LIGHT WILL NOT TEST.  REPLACED BATTERY OPS CHECKED OK PER RM-2.
